RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 317, Number 6, Pages 1311–1314 (Mi dan6078)  

MATHEMATICS

A formula for the asymptotic expansion of an integral in complex analysis

B. Yu. Sterninab, V. E. Shatalovab

a Lomonosov Moscow State University
b Moscow Institute of Electronic Engineering

Full text: PDF file (225 kB)

English version:
Doklady Mathematics, 1991, 43:2, 624–627

Bibliographic databases:
UDC: 517.928
Presented: В. П. Маслов
Received: 24.01.1991

Citation: B. Yu. Sternin, V. E. Shatalov, “A formula for the asymptotic expansion of an integral in complex analysis”, Dokl. Akad. Nauk SSSR, 317:6 (1991), 1311–1314; Dokl. Math., 43:2 (1991), 624–627

Citation in format AMSBIB
\Bibitem{SteSha91}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper A formula for the asymptotic expansion of an integral in complex
analysis
\jour Dokl. Akad. Nauk SSSR
\yr 1991
\vol 317
\issue 6
\pages 1311--1314
\mathnet{http://mi.mathnet.ru/dan6078}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1118030}
\zmath{https://zbmath.org/?q=an:0753.30027}
\transl
\jour Dokl. Math.
\yr 1991
\vol 43
\issue 2
\pages 624--627


Linking options:
  • http://mi.mathnet.ru/eng/dan6078
  • http://mi.mathnet.ru/eng/dan/v317/i6/p1311

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:22
    Full text:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020